# SDR ASAA2013122012185

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 3,389 hours, 1,086 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP CONTROL WORKS ERRATICALLY. COCKPIT TEMP IS STILL TOO COOL EVEN WITH TEMP CONTROL FULL HOT.  ACFT GROUNDED.  FOUND TEMP SENSOR FILTER VERY DIRTY. CLEANED ALL TEMP SENSOR FILTERS REF MM 21-61-06.  TESTS OK.  SUCCESSFUL GROUND VERIFICATION COMPLETED.
